- Complete Eye Care
- Coughs Colds & Flu
- General Health
- Pain Relief
- Quit Smoking Aids
If you'd like to be notified about new products or great deals, head to our newsletter page
Polaramine 2mg (Dexchlorpheniramine) Tablets
Dexchlorpheniramine Maleate 2mg.
Polaramine 2mg tablets provide relief from the allergic symptoms of hayfever, or allergic rhinitis as it is also called, which include sneezing, a runny nose, watery and itchy eyes. Polaramine will also treat the itching and irritation associated with skin allergies or "hives" and the discomfort caused by insect bites. Each tablet of Polaramine contains 2mg of the antihistamine Dexchlorpheniramine Maleate as the active ingredient. Dexchlorpheniramine Maleate blocks the effects of histamine within the body. Polaramine tablets are available in packets of 20 or 40 tablets. Polaramine tablets are colour free and do not contain Gluten or Sucrose.
- Adults - Take one Polaramine tablet every 6 hours. After initial relief is obtained, dosage may be reduced to one tablet as required.
- Children aged between 6 and 12 years - Take half a Polaramine tablet every 6 hours.
- It is recommended that children under 6 years of age use Polaramine Syrup instead.
- Do not take a double dosage of Polaramine tablets if you forget to take your next dose. If you miss a dose but remember well before you are due to take your next dose then take it as normal. If not, then skip that dose and take your next dose when it is due.
Warnings and Cautions
- Consult with your doctor or pharmacist before using Polaramine if you are pregnant or breast-feeding
- Consult with your doctor or pharmacist before taking Polaramine if you have liver or severe kidney problems
- Consult with your doctor or pharmacist before taking Polaramine if you are 60 years or older because your may be more sensitive to the effects of this medicine
- Consult with your doctor or pharmacist before taking Polaramine if you are taking monoamine oxidase inhibitor (MAOI) therapy for depression
- Consult with your doctor before taking Polaramine if you have eye pressure in the eye (glaucoma), diabetes, an enlarged prostate, bladder problems or difficulty urinating, high blood pressure, heart or blood vessel disease, or an overactive thyroid gland
- Polaramine is unlikely to cause drowsiness. If, however, you find that you become affected do not drive a vehicle or operate machinery
- Avoid alcohol
- Do not use Polaramine if you are allergic to Dexchlorpheniramine Maleate or any of the other ingredients of Polaramine. Polaramine does not contain sucrose or gluten but does contain lactose
- Keep Polaramine out of the reach of young children
- In some cases, possible side effects of this medication may include: Headaches, Fatigue, Dry mouth
- Keep Polaramine tablets in a cool, dry place. Store below 30°C/85°F. Protect from direct sunlight.
Please note that this product is restricted to three months supply for one person (2 packets, per customer). Orders for more than this will not be filled.
Polaramine 2mg Tablets are a pharmacist only medicine. Manufactured by Schering-Plough Pty Ltd, Auckland, New Zealand.
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
Polaramine 2mg (40 tablets) x 1